# SDR SWIA2021080560093

- Difficulty date: May 28, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5755 · Spoilers
- Part: Pcu
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H SPOILERON OTBD PCU HAS CORRODED HARDWARE (MARKED)     (C-CHECK RO 8/1/2021)    REMOVED AND REPLACED 1EA BOLT, 2EA WASHERS AND 1EA NUT ON L/H SPOILERON OTBD PCU REF CRJ 200 SRM 51-41-02
